Publications of András Máthé

PhD Thesis: The isomorphism problem of Hausdorff measures and Hölder restrictions of functions, full thesis or short summary


  1. K. Héra, T. Keleti, A. Máthé, Hausdorff dimension of union of affine subspaces, arxiv

  2. A. Máthé, Measuring sets with translation invariant Borel measures, arxiv

  3. S. Baker, J. Fraser, A. Máthé, Inhomogeneous self-similar sets with overlaps, accepted for publication in Ergodic Theory Dynam. Systems, arxiv

  4. M. Doležal, J. Hladký, A. Máthé, Cliques in dense inhomogeneous random graphs, Random Structures & Algorithms 51 (2017), no. 2, 275-314, arxiv

  5. E. Csóka, L. Grabowski, A. Máthé, O. Pikhurko, K. Tyros, Borel version of the Local Lemma, arxiv

  6. O. Angel, R. Balka, A. Máthé, Y. Peres, Restrictions of Hölder continuous functions, Trans. Amer. Math. Soc. 370 (2018), 4223-4247, arxiv

  7. L. Grabowski, A. Máthé, O. Pikhurko, Measurable circle squaring, Annals of Mathematics 185 (2017) 671-710, arxiv

  8. L. Grabowski, A. Máthé, O. Pikhurko, Measurable equidecompositions for group actions with an expansion property, arxiv (extended abstract available here)

  9. R. Balka, M. Elekes, A. Máthé, Answer to a question of Kolmogorov, Proc. Amer. Math. Soc. 143 (2015), no. 5, 2085-2089, arxiv

  10. R. Balka, A. Máthé, Generalized Hausdorff measure for generic compact sets, Ann. Acad. Sci. Fenn. Math. 38 (2013), no. 2, 797-804, arxiv

  11. J. Hladký, A. Máthé, Viresh Patel, Oleg Pikhurko, Poset limits can be totally ordered, pdf, Trans. Amer. Math. Soc. 367 (2015), 4319-4337.

  12. T. Keleti, A. Máthé, O. Zindulka, Hausdorff dimension of metric spaces and Lipschitz maps onto cubes, pdf, International Mathematics Research Notices 2012; doi: 10.1093/imrn/rns223

  13. A. Máthé, Sets of large dimension not containing polynomial configurations, pdf, Advances in Mathematics 316 (2017), 691-709.

  14. M. Elekes, T. Keleti, A. Máthé, Reconstructing geometric objects from the measures of their intersections with test sets, pdf, Journal of Fourier Analysis and Applications 19 (2013), no. 3., 545-576.

  15. V. Harangi, T. Keleti, G. Kiss, P. Maga, A. Máthé, P. Mattila, B. Strenner, How large dimension guarantees a given angle?, pdf, Monatshefte für Mathematik 171 (2013), no. 2, 169-187.

  16. D. Christofides, J. Hladký, A. Máthé, Hamilton cycles in dense vertex-transitive graphs, pdf, Journal of Combinatorial Theory, series B, 109 (2014), 34-72.

  17. E. Järvenpää, M. Järvenpää, T. Keleti, A. Máthé, Continuously parametrized Besicovitch sets in R^n, pdf, Ann. Acad. Sci. Fenn. Math. 36 (2011), 411-421.

  18. A. Máthé, Covering the real line with translates of a zero dimensional compact set, pdf, ps, dvi, Fund. Math. 213 (2011), 213-219.

  19. A. Máthé, Measurable functions are of bounded variation on a set of dimension 1/2, pdf, ps, dvi, Bull. Lond. Math. Soc. 45 (2013), no. 3, 580-594.

  20. M. Elekes and A. Máthé, Can we assign the Borel hulls in a monotone way?, pdf, ps, Fund. Math. 205 (2009), no. 2, 105-115.

  21. A. Máthé, The Angel of power 2 wins, pdf, ps, Combinatorics, Probability and Computing 16 (2007), no. 3, 363-374.

  22. A. Máthé, Hausdorff measures of different dimensions are not Borel isomorphic, pdf, ps, dvi, Israel J. Math. 164 (2008), no. 1, 285-302.

  23. M. Elekes, T. Keleti and A. Máthé, Self-similar and self-affine sets; measure of the intersection of two copies, pdf, ps, dvi, Ergodic Theory Dynam. Systems 30 (2010), no. 2, 399-440.

  24. Z. Buczolich and A. Máthé, Where are typical C¹ functions one-to-one?, pdf, ps, Mathematica Bohemica 131 (2006), no. 3, 291-303.

  25. G. Kun, O. Maleva and A. Máthé, Metric characterization of pure unrectifiability, pdf, Real Analysis Exchange 31 (2005/06), no. 1, 195-213.

  26. A. Máthé, A nowhere convergent series of functions converging somewhere after every non-trivial change of signs, pdf, ps, dvi, Real Analysis Exchange 30 (2004/05), no. 2, 855-859.